AMS eContent Search Results
Matches for: msc=(46A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Niushan Gao and Denny H. Leung. Smallest order closed sublattices and option spanning. Proc. Amer. Math. Soc. 146 (2018) 705-716.
Abstract, references, and article information   
View Article: PDF

[2] Jin Xi Chen and Anton R. Schep. Two-sided multiplication operators on the space of regular operators. Proc. Amer. Math. Soc. 144 (2016) 2495-2501.
Abstract, references, and article information   
View Article: PDF

[3] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Albiac and C. Leránoz. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008) 1643-1647. MR 2373593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Birol Altin. On Banach lattices with Levi norms. Proc. Amer. Math. Soc. 135 (2007) 1059-1063. MR 2262906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Ercan and S. Onal. A new representation of the Dedekind completion of $C(K)$-spaces. Proc. Amer. Math. Soc. 133 (2005) 3317-3321. MR 2161155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wang Jian. On extension of isometries between unit spheres of $AL_p$-spaces $(0<p<\infty)$. Proc. Amer. Math. Soc. 132 (2004) 2899-2909. MR 2063109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Alpay, E. Yu. Emel'yanov and Z. Ercan. A characterization of an order ideal in Riesz spaces. Proc. Amer. Math. Soc. 132 (2004) 3627-3628. MR 2084085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Karim Boulabiar and Gerard Buskes. Polar decomposition of order bounded disjointness preserving operators. Proc. Amer. Math. Soc. 132 (2004) 799-806. MR 2019958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Stoica. Market completeness: A return to order. Proc. Amer. Math. Soc. 131 (2003) 285-290. MR 1929048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jun Kawabe. A type of Strassen's theorem for positive vector measures with values in dual spaces. Proc. Amer. Math. Soc. 128 (2000) 3291-3300. MR 1670387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lech Drewnowski and Iwo Labuda. The Orlicz-Pettis theorem for topological Riesz spaces. Proc. Amer. Math. Soc. 126 (1998) 823-825. MR 1422864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerard Buskes and Arnoud van Rooij. Whales and the universal completion. Proc. Amer. Math. Soc. 124 (1996) 423-427. MR 1273479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerhard Gierz and Boris Shekhtman. On Archimedean ordered vector spaces and a characterization of simplices . Proc. Amer. Math. Soc. 116 (1992) 369-375. MR 1095222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard N. Ball, Anthony W. Hager and Ann Kizanis. Epimorphic adjunction of a weak order unit to an Archimedean lattice-ordered group . Proc. Amer. Math. Soc. 116 (1992) 297-303. MR 1100643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karl-Goswin Grosse-Erdmann. Lebesgue's theorem of differentiation in Fr\'echet lattices . Proc. Amer. Math. Soc. 112 (1991) 371-379. MR 1062390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wolfgang Filter. Hypercompletions of Riesz spaces . Proc. Amer. Math. Soc. 109 (1990) 775-780. MR 1021210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Klaus D. Schmidt. Daugavet's equation and orthomorphisms . Proc. Amer. Math. Soc. 108 (1990) 905-911. MR 1002165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Isidore Fleischer. Functional representation of vector lattices . Proc. Amer. Math. Soc. 108 (1990) 471-478. MR 993750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lionel Thibault. Continuity of measurable convex and biconvex operators . Proc. Amer. Math. Soc. 90 (1984) 281-284. MR 727250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. de Pagter. A note on disjointness preserving operators . Proc. Amer. Math. Soc. 90 (1984) 543-549. MR 733403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jonathan M. Borwein. On the Hahn-Banach extension property . Proc. Amer. Math. Soc. 86 (1982) 42-46. MR 663863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. D. Ioffe. A new proof of the equivalence of the Hahn-Banach extension and the least upper bound properties . Proc. Amer. Math. Soc. 82 (1981) 385-389. MR 612725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Z. Lipecki. Extension of vector-lattice homomorphisms . Proc. Amer. Math. Soc. 79 (1980) 247-248. MR 565348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hans-O. Flösser. A Korovkin-type theorem in locally convex spaces . Proc. Amer. Math. Soc. 72 (1978) 456-460. MR 509234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2